# SDR FDEA201711283318

- Difficulty date: November 28, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 45,750 hours, 18,792 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA CORROSION STA 345 FLOORBEAM UPPER CHORD UPPER SURFACE, APPROX BBL 0- LBL 25.  REMOVED CORR. ON FLOOR BEAM UPPER CHORD IAW B757 SRM 51-10-02 @ STA 345 100%   MAT LOSS. REPAIRED UPPER T-CHORD IAW B757 SRM 53-00-51-2R REP 3
